MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK MINI PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 7/28/2023, it was reported by a distributor via email that an ar-8825p peek mini pushlock tip was damaged during insertion.This was discovered during a wrist arthroscopy procedure on (b)(6) 2023.The case was completed with another implant.Additional information received on 7/31/2023: the tip partially broke during insertion; however, there were no loose fragments inside the patient.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer provided picture, which shows the eyelet had damaged.The bone quality encountered, was not provided.The most likely cause for the reported failure can be attributed error user due to improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, PEEK MINI PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17623670
Report Number1220246-2023-07631
Device Sequence Number17680773
Product Code HWC
UDI-Device Identifier00888867046672
UDI-Public00888867046672
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK MINI PUSHLOCK
Device Catalogue NumberAR-8825P
Device Lot Number15070440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown